# SDR SWAA095828

- Difficulty date: September 9, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 73,727 hours, 62,441 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602217
- Part serial: 91
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING NR 2 SLAT LOWER SKIN CRACKED.  REMOVED AND REPLACED SLAT PER MM.
